Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do I have recurrent rashes on my penis even after treatment ?

hello,iam suffering rom reocuring __________ ( rashes on my penis) since past 5 years.several times i went for treatment.but no complete eradication tillnow.recently i have taken fluconozole 150 mg for 20 days(my wife also) along with some antibiotics as prescribed by a doctot.iam hiv free and vdrl free and diabetic free.pls suggest me what can i do.. any dignosis tests...pls guide me,iam waiting
Mon, 16 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi
fluconazole 150 for 20 days?
its wrong dosing.it is to be taken once a day.
rash may be due to sexual intercourse or fungal infection.
KOH smear will help to diagnose.
better to consult dermatologist.
antibiotic has no role
I find this answer helpful
  User's Response
see u need to consult physically a dermatologist/md physician for proper workup & treatment...esp if u dont get any help from my tips _-------- if u are using some barrier contraceptives -avoid them or use v good quality products .2nd have u ever observed these rashez befors ur marriage - if no then continue treatment of ur spouse simultaneously. 3rd dont be vigorous in act .4th always keep proper hygiene soon after the act--both people.LAST get these blood tests done now--- hb/tlc/dlc/esr..sgpt..ORAL GTT..TPHA.. and if all r negative_ ANA .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I have rashes on my penis. After using any kind if lotion of moisturizers my skin get smooth but upon drying it produces some wounds & rashes. Its very itchy & feels good while itching. I am good at intercourse activity but i am woried about its skin. Do am i suffering from any skin disease or its just dryness. Kindly revert.

doctor1 MD

Hi my boyfriend is 42, over weight in his mid section (stomach area) is on high blood pressure meds. We started having sex a month ago but before we did he had nt had sex in 10 months nor I in 6. Well he sid after we had sex the first time he saw spot under his testicles, now he said he s raw down there & it burns. He has a rash & thinks Im the cause of it. He said his penis doesnt hurt nor does it sting or burn only the rash. Ive never had an std nor do I know. What could this be & why? Thank you

doctor1 MD

Dear Doc, More than 6 months ago I got treated for scabies. all the rashes and marks on my body were gone except for those on my scrotum.a month after treatment, itching and the bumps on the sac reappearred. now from couple of days ago I have identified another bump with black dot in the centre. when touched or pressed I can feel the pain and it is on the penis. Kindly help me understand why I am facing this kind of problems near my sex organ when I never indulged in sexual activities till date. Also suggest me my immediate course of action. Thanks a lot.

Recent questions on  Alanine transaminase

doctor1 MD

i am almost 43, female, 170 pounds,having an elective surgery in 3 weeks, i only take birth control pills (9 years now) and tylenol/ibuprofen when on period, recently took for several months-over the counter (benadryl, allergy stuff for my severe allergies- round the clock) Prior to that was sick with needing antibiotics/inhaler for terrible cold, WELL- ALL MY LABS are beautiful, all normal. THE ONLY ONE slightly elevated (depending on the lab - ONE LAB range shows ALT/SGPT of 30-65/ another shows 7-56) so these would make MY ALT of 49 NORMAL.But the lab I went to show 2-45 making my 49 only 4 points over. I DO NOT DRINK, I am thinking since ALL MY OTHER labs are PERFECT esp the ones in relation to liver correlation, that perhaps the meds have done this?? I have had negative results for Hep B and HIV (drawn during my last pregnancy in 2010) so I am thinking perhaps this is elevated due to the over the counter stuff I took?? WILL THEY DENY my surgery over 4 lousy points if my HEALTH/HISTORY is otherwise PERFECT. based on the other posts, I feel perhaps it is medication. I can NOT see my Primary doc not clearing me for surgery just for 4 points.? thank you for your time

doctor1 MD

my immunesystem is very strong but my digestive system is very week.i have to go washroom 6-7 times daily.after taking breakfast,dinner i have to go washroom daily.i have also gastric problem.my weight is 48 kg and decreasing day by day.my problem is from 1995 but i amnot cured till date. bilrubin-0.67,SGOT-24,SGPT-19,ALKALYINE PHOSPHASE-68,TSH-1.46,TTG-9.6,Hb-10.4,TLC-8500,PLT-2.34. HEPATITIS B SURFACE ANTIBODY(Anti-HBs),serum- 1000.00 mIU/mL

doctor1 MD

6 months back,i had problem of indigestion and gas.i took tests :my sgot(67),sgpt(81) and total bilrubin(1.4) were high .doctor gave me some tabs and then all these sgot,sgpt and bilrubin came back to normal LEVEL but the indigestion was still there..then i went to some other doctors and they tried meds for IBS for months and indigestion still remained..so now after 6 months i again took the tests and found that my sgot(44),sgpt(63) and bilrubin(1.6) was increased..so what should i do now..and in these 6 months i have lost almost 10 pounds of weight..indigestion still persists..what should i do now?

doctor1 MD

Dear Doctor, For the last 5 years I am facing a problem with my stomach. My stomach feels very full in the evening. Even if i feel like going to the toilet, it does not happen. I cannot empty my stomach at one go in the morning. This problem is repeatetive. I took alopathy but did not help, hence went for homiopathy, which helped for 2 years. But this problem has come up again. In 2004 we did some tests on the liver and found that SGOT, SGPT and Alk phosphatase is above the limits. Doctor said that its not worrying and did not suggest any medication. Now I am worried that what is the root cause of the problem, is it liver, is it my stomach, or my digestive system. I took Ayurvedic as well for 2 weeks, but the effecct lasts only till I take medicines. Pls. suggest what should I do.

doctor1 MD

GAMMA GLUTAMYL TRANSFERASE (GGT) PHOTOMETRY 129.5 U/l ASPARTATE AMINOTRANSFERASE ( SGOT ) PHOTOMETRY 58.5 U/l ALANINE TRANSAMINASE (SGPT) PHOTOMETRY 59.9 U/l this is my blood test abnormalites that i have test all blooe routine check up ande this...

doctor1 MD

alanine transaminase is 158 in male....is it something to worry?

doctor1 MD

Hi Doctor, My name is Mxxxxxy XXXXXXX and I am a 34 year old male. Over the past few years I have gained weight, almost 10 kilos (currently I am 88 kgs). I have recently done my Master Health Check-up and following are my Cholesterol and Liver...